Universiti Teknologi Malaysia Institutional Repository

Pembinaan persamaan Korteweg-de Vries sebagai sistem Hamiltonan bermatra tidak terhingga

Abdul Aziz, Zainal (1998) Pembinaan persamaan Korteweg-de Vries sebagai sistem Hamiltonan bermatra tidak terhingga. Matematika, 14 (2). pp. 17-25. ISSN 0127-8274

[img]
Preview
PDF - Published Version
140Kb

Official URL: http://www.fs.utm.my/matematika/content/view/27/31...

Abstract

We construct the Korteweg-de Vries equation (pKdV) as an infinite dimensional Hamiltonian system. In particular, this result is derived consequently from the fact that the pKdV's dynamical system exists in a weak symplectic manifold.

Item Type:Article
Uncontrolled Keywords:Korteweg-de Vries equation, dimensional Hamiltonian system, Poisson-Gardner brackets, integrability
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:95
Deposited By: Ms. Nazrinda A. Samah
Deposited On:06 Feb 2007 04:30
Last Modified:13 Aug 2010 05:08

Repository Staff Only: item control page